Top Posters
Since Sunday
64
16
16
11
10
9
8
8
7
7
7
7
New Topic  
wrote...
Posts: 19
Rep: 0 0
4 months ago
A female patient with obesity will soon begin treatment with orlistat. The nurse should teach the patient that
A)there will be fat present in her stools.
B)her appetite will decline over the next 48 hours.
C)she will have to increase her fiber intake.
D)she will need to temporarily eliminate fats from her diet.
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 55 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 175
4 months ago
Sign in or Sign up in seconds to unlock everything.
A
Feedback:
Fatty stools are a notable adverse effect of orlistat. This drug does not reduce appetite. A reduced-fat diet may be of benefit, but it is not necessary to wholly eliminate fats from the diet.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  146 People Browsing
Related Images
 637
 604
 954

▶️ Video: Muscular System Animation

For a complete list of videos, visit our video library